Advertisement

The analyticity of a generalized Ruelle’s operator

  • Eduardo Antônio da Silva
  • Raderson Rodrigues da Silva
  • Rafael Rigão SouzaEmail author
Article

Abstract

In this work we propose a generalization of the concept of Ruelle’s operator for one dimensional lattices used in thermodynamic formalism and ergodic optimization, which we call generalized Ruelle’s operator. Our operator generalizes both the Ruelle operator proposed in [2] and the Perron Frobenius operator defined in [7]. We suppose the alphabet is given by a compact metric space, and consider a general a-priori measure to define the operator. We also consider the case where the set of symbols that can follow a given symbol of the alphabet depends on such symbol, which is an extension of the original concept of transition matrices from the theory of subshifts of finite type. We prove the analyticity of the Ruelle’s operator and present some examples.

Keywords

thermodynamic formalism Ruelle’s operator one dimensional lattices a-priori measure analyticity 

Mathematical subject classification

37A60 37A50 82B05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Adams. Mathematical Statistical Mechanics. Max-Plank-Institut fur Math. (2006).Google Scholar
  2. [2]
    A.T. Baraviera, L.M. Cioletti, A.O. Lopes, J. Mohr and R.R. Souza. On the general one-dimensional XY Model: positive and zero temperature, selection and non-selection. Reviews in Mathematical Physics, 23(10) (2011), 1063–1113.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    T. Bonfim, A. Castro and P. Varandas. Linear response formula for equilibrium states in non-uniformly expanding dynamics, preprint (2012).Google Scholar
  4. [4]
    A. Baraviera, A.O. Lopes and Ph. Thieullen. A Large Deviation Principle for Gibbs states of Hölder potentials: the zero temperature case. Stoch. and Dyn., (6), 77–96, (2006).Google Scholar
  5. [5]
    R. Bissacot and E. Garibaldi. Weak KAM methods and ergodic optimal problems for countable Markov shifts. Bulletin of the Brazilian Mathematical Society, 41 (2010), 321–338.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    T. Bousch. La condition de Walters. Ann. Sci. ENS, 34 (2001).Google Scholar
  7. [7]
    R. Bowen. Equilibrium states and the ergodic theory of Anosov diffeomorphisms. Lecture Notes in Mathematics, 470, Springer-Verlag (1994).Google Scholar
  8. [8]
    R. Bowen. Hausdorff dimensions of quasicircles. IHES Publ.Math., 50(2) (1977), 11–25.Google Scholar
  9. [9]
    J. Brémont. Gibbs measures at temperature zero. Nonlinearity, 16(2) (2003), 419–426.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    J.R. Chazottes and M. Hochman. On the zero-temperature limit of Gibbs states. Commun. Math. Phys., 297(1) (2010).Google Scholar
  11. [11]
    G. Contreras, A.O. Lopes and Ph. Thieullen. Lyapunov minimizing measures for expanding maps of the circle. Ergodic Theory and Dynamical Systems, 21 (2001), 1379–1409.zbMATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    Y. Daon. Bernoullicity of equilibrium measures on countable markov shifts, preprint (2012).Google Scholar
  13. [13]
    A.C.D. van Enter and W.M. Ruszel. Chaotic Temperature Dependence at Zero Temperature. Journal of Statistical Physics, 127(3) (2007), 567–573.zbMATHMathSciNetGoogle Scholar
  14. [14]
    Y. Fukui and M. Horiguchi. One-dimensional Chiral XY Model at finite temperature. Interdisciplinary Information Sciences, 1(2) (1995), 133–149.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    B. Hasselblatt and A. Katok. Introduction to the Modern Theory of Dynamical Systems. Cambridge University Press (1995).zbMATHGoogle Scholar
  16. [16]
    O. Jenkinson. Ergodic optimization. Discrete and Continuous Dynamical Systems, Series A, 15 (2006), 197–224.zbMATHMathSciNetCrossRefGoogle Scholar
  17. [17]
    O. Jenkinson, D. Mauldin and M. Urbanski. Ergodic optimization for countable alphabet subshifts of finite type. Ergodic Theory and Dynamical Systems, 26 (2006), 1791–1803.zbMATHMathSciNetCrossRefGoogle Scholar
  18. [18]
    G. Keller. Gibbs States in Ergodic Theory. Cambridge Press (1998).CrossRefGoogle Scholar
  19. [19]
    J. Mengue and A.O. Lopes. Selection of measure and a Large Deviation Principle for the general XY model, preprint (2012).Google Scholar
  20. [20]
    A.O. Lopes, J. Mohr, R.R. Souza and Ph. Thieullen. Negative entropy, zero temperature and stationary Markov chains on the interval. Bulletin of the Brazilian Mathematical Society, 40 (2009), 1–52.zbMATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    A.O. Lopes, J. Mohr, J. Mengue and R.R. Souza. Entropy and Variational Principle for one-dimensional Lattice Systems with a general a-priori measure: finite and zero temperature, preprint (2012).Google Scholar
  22. [22]
    R. Mañé. Generic properties and problems of minimizing measures of Lagrangian systems. Nonlinearity, 9 (1996), 273–310.zbMATHMathSciNetCrossRefGoogle Scholar
  23. [23]
    R. Mañé. The Hausdorff dimension of diffeomorphims of surfaces. Boletim da Sociedade Brasileira de Matemática, 20(2) (1990).Google Scholar
  24. [24]
    W. Parry and M. Pollicott. Zeta functions and the periodic orbit structure of hyperbolic dynamics. Astérisque, 187–188 (1990).Google Scholar
  25. [25]
    D. Ruelle. Thermodynamic Formalism, second edition, Cambridge (2004).zbMATHCrossRefGoogle Scholar
  26. [26]
    E.A. Silva. Dimensão de Hausdorff de Ferraduras. Universidade de Brasília, Departamento de Matemática, Monografia de Mestrado (2010).Google Scholar
  27. [27]
    O.M. Sarig. Thermodynamic formalism for countable markov shifts. Ergodic Theory and Dynamical Systems, 19(6) (1999), 1565–1593.zbMATHMathSciNetCrossRefGoogle Scholar
  28. [28]
    O. Sarig. Lecture Notes on Thermodynamic Formalism for Topological Markov Shifts, preprint PenState USA (2009).Google Scholar
  29. [29]
    F. Spitzer. A Variational characterization of finite Markov chains. The Annals of Mathematical Statistics. 43(1) (1972), 303–307.zbMATHMathSciNetCrossRefGoogle Scholar
  30. [30]
    E.F. Whittlesey. Analytic functions in Banach spaces. Proceedings of the American Mathematical Society, 16(5) (1965), 1077–1083.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Sociedade Brasileira de Matemática 2014

Authors and Affiliations

  • Eduardo Antônio da Silva
    • 1
  • Raderson Rodrigues da Silva
    • 2
  • Rafael Rigão Souza
    • 3
    Email author
  1. 1.PUC-Rio Departamento de MatemáticaRua Marquês de São VicenteRio de Janeiro, RJBrazil
  2. 2.Departamento de MatemáticaUniversidade de Brasília Campus Universitário Darcy Ribeiro, Asa NorteBrasília, DFBrazil
  3. 3.Departamento de MatemáticaUniversidade Federal do Rio Grande do Sul, UFRGSPorto Alegre, RSBrazil

Personalised recommendations